An isoperimetric inequality for closed curves convex in even-dimensional euclidean spaces

I. J. schoenberg Philadelphia, Pa.

TBD mathscidoc:1701.331084

Acta Mathematica, 91, (1), 143-164, 1954.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:39 uploaded by actaadmin ] [ 105 downloads ] [ 0 comments ]
@inproceedings{i.1954an,
  title={An isoperimetric inequality for closed curves convex in even-dimensional euclidean spaces},
  author={I. J. schoenberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203139388801793},
  booktitle={Acta Mathematica},
  volume={91},
  number={1},
  pages={143-164},
  year={1954},
}
I. J. schoenberg. An isoperimetric inequality for closed curves convex in even-dimensional euclidean spaces. 1954. Vol. 91. In Acta Mathematica. pp.143-164. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203139388801793.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved